Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Weyl numbers versus $Z$-Weyl numbers

Tom 223 / 2014

Bernd Carl, Andreas Defant, Doris Planer Studia Mathematica 223 (2014), 233-250 MSC: Primary 47B06. DOI: 10.4064/sm223-3-4

Streszczenie

Given an infinite-dimensional Banach space $Z$ (substituting the Hilbert space $\ell _2$), the $s$-number sequence of $Z$-Weyl numbers is generated by the approximation numbers according to the pattern of the classical Weyl numbers. We compare Weyl numbers with $Z$-Weyl numbers—a problem originally posed by A. Pietsch. We recover a result of Hinrichs and the first author showing that the Weyl numbers are in a sense minimal. This emphasizes the outstanding role of Weyl numbers within the theory of eigenvalue distribution of operators between Banach spaces.

Autorzy

  • Bernd CarlMathematisches Institut
    FSU Jena
    Ernst-Abbe-Platz 1–3
    D-07743 Jena, Germany
    e-mail
  • Andreas DefantInstitut für Mathematik
    Carl von Ossietzky Universität
    Postfach 2503
    D-26111 Oldenburg, Germany
    e-mail
  • Doris PlanerFachbereich Grundlagenwissenschaften
    Ernst-Abbe-Fachhochschule Jena
    Postfach 100314
    D-07743 Jena, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek